# SDR ABXA9501042

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON COCKPIT INSPECTION, FOUND EMERGENCY LIGHT SWITCH IN  THE ON POSITION.  EMERGENCY BATTERIES VOLTS AT ZERO.  REPLACED TWO EACH NICAD BATTERIES FOR EMERGENCY LIGHTING SYSTEM IAW DC-9 SUPP MM 33-53-0 AND OPS CHECKED GOOD.
